# SDR CALA2025043004344

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 73,521 hours, 31,296 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C241753
- Condition: Missing
- Location: Underwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2  FUELER REPORTED FUEL CAP IS MISSING.  CHECK AREA FOR MISPLACED FUEL CAP.  CHECKED WITH LOCAL FUELER. UNABLE TO LOCATE. NO LEAKS NOTED AT COUPLING. INOP STICKER APPLIED. PLACED ON CDL 28A.
